# SDR CHQA200500074

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 8,961 hours, 7,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LAV SMOKE TRIPLE CHIME AND EICAS MESSAGE WHILE CLIMBING THROUGH 7,800 FEET.  REFERENCED QRH AND PULLED CB E11 AND E12, MESSAGE WENT AWAY BEFORE PULLING THE CIRCUIT BREAKERS.  FLIGHT ATTENDANT REPORTED NO SIGNS OF SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  PERFORMED LAV SMOKE DETECTION SYSTEM TEST.  OPS CHECK GOOD IAW EMB 140 AMM 26-14-00.
